# SDR ASAA12511656

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 13,139 hours, 4,240 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROCH,  ILS 29 AUTOPILOT INITIALLY CAPTURED LOCALIZER WITH BOTH CHANNELS ENGAGED, APPOX 5 SECONDS LATER AUTOPILOT DISENGAGED RE-ENGAGED AND SAME THING HAPPENED.  PERFORMED LIBRARY GROUP 49 LAND, VERIFIED SYS, OP CHECKED GOOD.
